# SDR VNAA20170605MOC01

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 30,024 hours, 29,651 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 1428OH1133
- Condition: Cracked
- Location: Cockpit
- Part time: 5,485 hours, 5,123 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD SHATTERED IN FLIGHT, DIVERTED.   MX REPLACED THE CAPTAIN'S WINDSHIELD AND HEAT CONTROLLER
